# SDR 5BMA201702020001

- Difficulty date: January 30, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N618KS
- Make and model: Pilats PC1247E
- Aircraft serial: 1035
- Aircraft time: 960 hours, 671 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING IN SGF NLG WOULD NOT LOCK DOWN WITH GEAR SELECTED DOWN. MANUAL EXTENSION PERFORMED WITH NO ISSUES. FERRIED AIRCRAFT. FOUND NLG STRUT LOW PRESSURE SIDE TO BE AT 0 PSI CAUSING THE NLG NOT TO EXTEND WITH WOW. THEN NLG WOULD INTERFERE WITH THE GEAR DOORS DURING EXTENSION. RESEALED NLG AND SERVICED, OPS CHECK OK.
